# SDR SWAA2022031165263

- Difficulty date: June 29, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 LBL 10 WL 156 WATER TANK SUPPORT ANGLE CRACKED / REMOVED ACB WATER TANK SUPPORT ANGLE BS947; LBL10 PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW WATER TANK SUPPORT ANGLE PER DWG 149A8103; AND SRM 51-40-05-0G-0. OK TO INSTALL 87713U 10JUL19 1035C 10JUL19 INSP 317 10JUL19 INSTALLED ACB WATER TANK SUPPORT ANGLE BS947; LBL10 PER DWG 149A8103; AND SRM 51-40-02-0G-0 87713U 10JUL19
